# SDR HALA2017022400079

- Difficulty date: February 23, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 25,579 hours, 3,986 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 71-75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, SEAT TRACK AT -Y450, BETWEEN FRAMES 71.5 - 75 FOUND CORRODED.  REPLACED THE SEAT TRACK IAW SRM 51-72-11, REV 92, AND DRAWING F5347804008.
